# SDR ABXA030026

- Difficulty date: January 6, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 39,554 hours, 36,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tube
- Part number: 214T03311
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER LOBE, BETWEEN STA. 325 - 347, LT BUTT LINE 21, LT BUTT LINE 48.65 AND RT BUTT LINE 44.45, 6 EACH TUBES WORN OUT. DAMAGED TUBES REMOVED AND NEW TUBES INSTALLED IAW SRM.
